# SDR AALA970679

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cycle Mach
- Part number: 20495061
- Condition: Leaking Oil
- Location: Lt Acm Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MIA - FLT T0719 - EN ROUTE, ATL/MIA DURING CRUISE, SLIGHT SMOKE ODOR NOTED IN CABIN WITH NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT PROCEEDED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED LT AIR CYCLE MACHINE.  ALSO REPLACED COALESCER BAGS AND ACCOMPLISHED PACK BURN-OUT PROCEDURE.  SYSTEM GROUND CHECKED, NORMAL OPERATION WITH NO SMOKE OR ODOR NOTED.  (X)
